J. Phys. Theor. Appl.
Volume 7, Number 1, 1908
Page(s) 861 - 872
J. Phys. Theor. Appl. 7, 861-872 (1908)
DOI: 10.1051/jphystap:019080070086100

Sur la position d'équilibre d'un ellipsoide anisotrope dans un champ uniforme

Georges Meslin

Without abstract

4120G - Magnetostatics; magnetic shielding, magnetic induction, boundary-value problems.

Key words
Ellipsoid -- Magnetic field effects -- Uniform field

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

First page of the article